# SDR SWAA2022012783640

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Antenna
- Condition: Corroded
- Location: Lower Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB BILGE BETWEEN BS500A AND 500B BL0 ANTENNA INTERNAL BASE CORRODED / REMOVED AND REPLACED ANTENNA BASE ASSY FCB BILGE BETWEEN B.S. 500A AND 500B BL0 PER DWG 143A3230 DWG 143A3233 SRM 51-40-02 .040 CLAD LOT # 1252458
